Wednesday, June 19, 2024

GET OUR FREE E-NEWSLETTER

“You may choose to look the other way, but you can never say again that you did not know.”

— William Wilberforce

Search

Canadian Woman Dies Seven Minutes After Getting COVID Booster

woman holding red maple leaf

A sixty-nine-year-old woman died on Sept. 14, 2022 in Saskatoon (Saskatchewan), Canada seven minutes after getting a booster dose of a COVID shot at a Shoppers Drug Mart. Carol Diane Pierce, who was reportedly healthy, received the booster and was waiting during the required 15-minute period of observation before leaving the drugstore when she suddenly […]

FDA Panel Recommends EUA for Novavax COVID-19 Vaccine

Novavax's COVID-19 vaccine

Despite concerns about the risk of developing myocarditis (inflammation of the heart muscle) and pericarditis (inflammation of the lining of the heart) following vaccination with Novavax’s experimental NVX-CoV2373 (also known as “Nuvaxovid” and “Covovax”) COVID-19 vaccine, the U.S. Food and Drug Administration’s (FDA) Vaccines and Related Biological Products Advisory Committee (VRBPAC) voted on June 6, […]

FDA Flags Risk of Myocarditis in Novavax COVID Vaccine

FDA Flags Risk of Myocarditis in Novavax COVID Vaccine

Novavax, one of the worst performers on Wall Street, and that is after an FDA warning on its COVID vaccine. Year to date, down 68 percent. Of course, that coming as a result of the FDA out with their analysis from Novavax’s data that they submitted for the emergency use filing for the meeting coming […]

COVID Vaccine-Induced Myocarditis Cited by Medical Examiners in Death of Two Boys

grasping chest

Two adolescent boys, who suddenly passed away in Connecticut and Michigan within a week after receiving the second dose of Pfizer/BioNTech’s BNT162b2 (also known as “Comirnaty”) messenger RNA (mRNA) COVID-19 vaccine, died due to myocarditis, according to a study published in the journal Archives of Pathology & Laboratory Medicine on Feb. 14 2022.1 The boys, […]

College Student in New York Dies of Myocarditis Related to Pfizer COVID Shot

George Watts

A 24-year-old student at Corning Community College in Corning, New York died on Oct. 27, 2021, about six weeks after receiving the second dose of Pfizer/BioNTech’s experimental messenger RNA (mRNA) BNT162b2 (also known as “Comirnaty”) biologic for COVID-19. George Watts Jr., who was healthy and had no underlying medical conditions, was vaccinated in August and […]

Search in Site

To search in site, type your keyword and hit enter

Search